Gapeev, Pavel V.


Dr Pavel V. Gapeev  

Department

Position held

Department of Mathematics

Associate Professor

Experience keywords:

optimal stopping and free-boundary problems; sequential testing and disorder detection problems; Gaussian processes; stochastic calculus; pricing of American options

Languages:

French [Spoken: Fluent, Written: Intermediate]; German [Spoken: Fluent, Written: Intermediate]; Russian [Spoken: Fluent, Written: Intermediate]

Media experience:

RadioTV

Contact Points

LSE phone number:

+44 (0)20 7955 6120

Publications

LSE Research Online, Funnelback Search

2014

Gapeev, Pavel V. and Rodosthenous, Neofytos (2014) Optimal stopping problems in diffusion-type models with running maxima and drawdowns Journal of Applied Probability, 51 (3). 799-817. ISSN 0021-9002

2013

Gapeev, Pavel V. and Shirayev, Albert N. (2013) Bayesian quickest detection problems for some diffusion processes Journal of Applied Probability, 45 (1). 164-185. ISSN 0021-9002

2012

Gapeev, Pavel V. (2012) Pricing of perpetual American options in a model with partial information International Journal of Theoretical and Applied Finance, 15 (1). 1-22. ISSN 0219-0249

2011

Gapeev, Pavel V. and Shiryaev, Albert N. (2011) On the sequential testing problem for some diffusion processes Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). 519-535. ISSN 1744-2508

Gapeev, Pavel V. and Lerche, Hans Rudolf (2011) On the structure of discounted optimal stopping problems for one-dimensional diffusions Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). 537-554. ISSN 1744-2508

2010

Belomestny, Denis and Gapeev, Pavel V. (2010) An iterative procedure for solving integral equations related to optimal stopping problems Stochastics: an International Journal of Probability and Stochastic Processes, 82 (4). 365-380. ISSN 1744-2508

Gapeev, Pavel V. and Jeanblanc, Monique (2010) Pricing and filtering in a two-dimensional dividend switching model International Journal of Theoretical and Applied Finance, 13 (7). 1001-1017. ISSN 0219-0249

2009

Gapeev, Pavel V. and Lerche, Hans Rudolf (2009) Discounted optimal stopping for diffusions: free-boundary versus martingale approach CDAM research report, LSE-CDAM-2009-03. CDAM@LSE, London, UK.

Gapeev, Pavel V. and Jeanblanc, Monique (2009) Pricing of contingent claims in a two-dimensional model with random dividends International Journal of Theoretical and Applied Finance, 12 (8). 1091-1104. ISSN 0219-0249

2008

Gapeev, Pavel V. and Jeanblanc, Monique (2008) Pricing of contingent claims in a two-dimensional model with random dividends CDAM, London School of Economics and Political Science, London, UK.

Gapeev, Pavel V. and Küchler, U. (2008) On large deviations in testing Ornstein–Uhlenbeck-type models Statistical Inference for Stochastic Processes, 11 (2). 143-155. ISSN 1387-0874

Gapeev, Pavel V. (2008) The integral option in a model with jumps Statistics and Probability Letters, 78 (16). 2623-2631. ISSN 0167-7152

Gapeev, Pavel V. and Jeanblanc, Monique (2008) On ltration immersions and credit events CDAM Research Reports, LSE-CDAM-2008-07. CDAM, London, UK.

2007

Gapeev, Pavel V. (2007) Discounted optimal stopping for maxima of some jump-diffusion processes Journal of Applied Probability, 44 (3). 713-731. ISSN 0021-9002

Gapeev, Pavel V. (2007) Perpetual barrier options in jump-diffusion models Stochastics: an International Journal of Probability and Stochastic Processes, 79 (1 & 2). 139-154. ISSN 1744-2508

Gapeev, Pavel V and Sottinen, T and Valkeila, E (2007) Robust replication under model uncertainty LSE-CDAM-2007-28, London School of Economics and Political Science, London, UK.

2006

Gapeev, Pavel V. (2006) Discounted optimal stopping for maxima in diffusion models with finite horizon Electronic Journal of Probability, 11 (38). 1031-1048. ISSN 1083-6489

Gapeev, Pavel V. and Peskir, G. (2006) The Wiener disorder problem with finite horizon Stochastic Processes and Their Applications, 116 (12). 1770-1791. ISSN 0304-4149

Gapeev, Pavel V. and Reiss, M. (2006) An optimal stopping problem in a diffusion-type model with delay Statistics and Probability Letters, 76 (6). 601-608. ISSN 0167-7152

Gapeev, Pavel V. and Küchler, U. (2006) On Markovian short rates in term structure models driven by different jump-diffusion processes Statistics and Decisions, 24 (2). 255-271. ISSN 0721-2631

Belomestny, Denis and Gapeev, Pavel V. (2006) An iteration procedure for solving integral equations related to optimal stopping problems SFB 649 discussion paper, 2006-043, UT ISI:000282589000002 . Humboldt-Universität zu Berlin, Berlin, Germany. ISBN 1860-5664

2005

Gapeev, Pavel V. and Kühn, C. (2005) Perpetual convertible bonds in jump-diffusion models Statistics and Decisions, 23 (1). 15-31. ISSN 0721-2631

Gapeev, Pavel V. (2005) The spread option optimal stopping game In: Kyprianou, A. and Schoutens, W. and Wilmott, P., (eds.) Exotic Option Pricing and Advanced Levy Models. John Wiley, Chichester, UK, 293-305. ISBN 0470016841

Gapeev, Pavel V. (2005) The disorder problem for compound Poisson processes with exponential jumps Annals of Applied Probability, 15 (1A). 487-499. ISSN 1050-5164

2004

Gapeev, Pavel V. and Peskir, G. (2004) The Wiener sequential testing problem with finite horizen Stochastics and Stochastic Reports, 76 (1). 59-75. ISSN 1744-2508

Gapeev, Pavel V. (2004) On arbitage and Markovian short rates for fractional bond markets Statistics and Probability Letters, 70 (3). 211-222. ISSN 0167-7152


Expert Image

Personal website

 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research